MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 3-0 S/A X-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 3-0 S/A X-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J458H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).A manufacturing record evaluation was performed for the finished device and no non-conformances/ manufacturing irregularities related to the malfunction were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient had laparoscopic tension-free repair of left inguinal hernia on (b)(6) 2020 an the suture was used.During suturing, the suture broke.Another like device was used to complete the procedure.There were no patient consequences reported.

Brand Name
VCL CT BRD UD 27IN 3-0 S/A X-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10951833
Report Number2210968-2020-09611
Device Sequence Number19640929
Product Code GAM
UDI-Device Identifier10705031040052
UDI-Public10705031040052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberJ458H
Device Catalogue NumberJ458H
Device Lot NumberKEM713
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/05/2020
Patient Sequence Number1
Patient Age50 YR